# SDR UALA2011082904601

- Difficulty date: August 28, 2011
- Submitted: August 31, 2011
- Operation: Air carrier
- Aircraft: N104UA
- Make and model: Boeing 747422
- Aircraft serial: 26902
- Aircraft time: 56,204 hours, 6,604 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 1R EMERGENCY LIGHTS HANGING FROM WIRES.  SECURED LIGHT ASSY IN PLACE.
